# SDR AALA201905049004

- Difficulty date: May 2, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 22,348 hours, 8,963 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: 6254
- Condition: Leaking
- Location: Zone 300
- Part time: 12,228 hours, 4,974 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON A/C ARRIVAL, DIRTY SOCK/OIL SMELL FROM PACKS. MAINTENANCE ACCOMPLISHED JOB CARDS 26L00021001 AND 26L00021002. FOUND APU EXTERNAL LEAK AND REPAIRED LEAK IAW AMM. APU PLACED ON MEL FOR ACCOMPLISHMENT OF CARD 26L00021004 DECONTAMINATION OF ECS.***SUPPLEMENTAL INFORMATION: MAINTENANCE ACCOMPLISHED CARD 26L00021004 AND NO FURTHER LEAKS NOTED.*** (CLOSED)
